Free Access
Volume 35, Number 3, May-June 2001
Page(s) 407 - 435
Published online 15 April 2002
  1. R.A. Adams, Sobolev Spaces. Academic Press, New York, San Francisco, London (1975). [Google Scholar]
  2. R. Abraham, J.E. Marsden and T. Ratiu, Manifolds, tensor analysis, and applications. 2nd edn. Appl. Math. Sci. 75 Springer-Verlag, New York (1988). [Google Scholar]
  3. G. Allaire, Homogenization and two-scale convergence. SIAM J. Math. Anal. 23 (1992) 1482-1518. [Google Scholar]
  4. G. Allaire and M. Amar, Boundary layer tails in periodic homogenization. ESAIM: COCV 4 (1999) 209-243. [CrossRef] [EDP Sciences] [Google Scholar]
  5. I. Babuska, Solution of interface problems by homogenization I. SIAM J. Math. Anal. 7 (1976) 603-634. [CrossRef] [MathSciNet] [Google Scholar]
  6. I. Babuska, Solution of interface problems by homogenization II. SIAM J. Math. Anal. 7 (1976) 635-645. [CrossRef] [MathSciNet] [Google Scholar]
  7. N. Bakhvalov and G. Panasenko, Homogenization: Averaging processes in periodic media. Mathematics and its Applications 36, Kluwer Academic Publishers, Dordrecht (1990). [Google Scholar]
  8. A. Bensoussan, J.L. Lions and G. Papanicolaou, Asymptotic analysis for periodic structures. North-Holland, Amsterdam (1978). [Google Scholar]
  9. A. Bensoussan, J.L. Lions and G. Papanicolau, Boundary layer analysis in homogenization of diffusion equations with Dirichlet conditions on the half space, in Proc. Internat. Symposium SDE, K. Ito Ed. J. Wiley, New York (1978) 21-40. [Google Scholar]
  10. F. Blanc and S.A. Nazarov, Asymptotics of solutions to the Poisson problem in a perforated domain with corners. J. Math. Pures Appl. 76 (1997) 893-911. [CrossRef] [MathSciNet] [Google Scholar]
  11. D. Gilbarg and N.S. Trudinger, Elliptic partial differential equations of second order. Springer-Verlag, Berlin, Heidelberg, New York (1983). [Google Scholar]
  12. W. Jäger and A. Mikelic, On the boundary conditions at the contact interface between a porous medium and a free fluid. Ann. Sci. Norm. Sup. Pisa, Serie IV 23 (1996) 404-465. [Google Scholar]
  13. V.V. Jikov, S.M. Kozlov and O.A. Oleinik, Homogenization of differential operators and integral functionals. Springer-Verlag, Berlin Heidelberg, New York (1994). [Google Scholar]
  14. J.L. Lions, Some methods in mathematical analysis of systems and their Control. Science Press, Beijing, Gordon and Breach, New York (1981). [Google Scholar]
  15. S. Moskow and M. Vogelius, First-order corrections to the homogenised eigenvalues of a periodic composite medium. A convergence proof, in Proc. Roy. Soc. Edinburgh., Sect A 127 6 (1997) 1263-1299. [Google Scholar]
  16. N. Neuss, W. Jäger and G. Wittum, Homogenization and Multigrid. Preprint 1998-04, SFB 359, University of Heidelberg (1998). [Google Scholar]
  17. M. Neuss-Radu, A result on the decay of the boundary layers in the homogenization theory. Asympto. Anal. 23 (2000) 313-328. [Google Scholar]
  18. G. Nguetseng, A general convergence result for a functional related to the theory of homogenization. SIAM J. Math. Anal. 20 (1989) 608-623. [CrossRef] [MathSciNet] [Google Scholar]
  19. O.A. Oleinik, A.S. Shamaev and G.A. Yosifian, Mathematical problems in elasticity and Homogenization. Studies in Mathematics and its Applications 26, North-Holland, Amsterdam (1992). [Google Scholar]
  20. J. Sanchez-Huber and E. Sanchez-Palencia, Exercices sur les méthodes asymptotiques et l'homogénéisation. Masson, Paris (1993). [Google Scholar]
  21. E. Sanchez-Palencia, Non-homogenous media and vibration theory. Lect. Notes Phys. 127, Springer-Verlag, Berlin (1980). [Google Scholar]
  22. J. Wloka, Partielle differentialgleichungen. Teubner-Verlag, Stuttgart (1982). [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you